# SDR ANCF20251219739

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- Aircraft time: 39,044 hours, 5,327 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 32,549 hours, 4,387 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Condition: Failed
- Location: Toilet Vacuum
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AND ABOVE 16000 FT RIGHT SID TOILETS DIDNT WORK UPON INSPECTION OF THE CB PAGE CE38-32-804 WASTE SYS-R CB WAS FOUND TRIP AND LOUD BE RESET AFTER TWO ATTEMP                          TOILETS IAW AMM DMC-B787-A-38-32-61-02A-520A-A/720A-A THE VACUUM BLOWER, SIDE RH WAS REMOVED AND REPLACED. TEST SATISFACTORY PASSED. IAW AMM DMC-B787-A-24-71-05-00A-520A-A/720A-A THE POWER MODULE SLOT #3  OF THE RPDU 42 WAS REMOVED AND REPLACED.
